Isoptics of a closed strictly convex curve. - II
Rendiconti del Seminario Matematico della Università di Padova, Tome 96 (1996), pp. 37-49
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1996__96__37_0,
author = {Cie\'slak, W. and Miernowski, A. and Mozgawa, W.},
title = {Isoptics of a closed strictly convex curve. - {II}},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {37--49},
year = {1996},
publisher = {Seminario Matematico of the University of Padua},
volume = {96},
mrnumber = {1438287},
zbl = {0881.53003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1996__96__37_0/}
}
TY - JOUR AU - Cieślak, W. AU - Miernowski, A. AU - Mozgawa, W. TI - Isoptics of a closed strictly convex curve. - II JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1996 SP - 37 EP - 49 VL - 96 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1996__96__37_0/ LA - en ID - RSMUP_1996__96__37_0 ER -
%0 Journal Article %A Cieślak, W. %A Miernowski, A. %A Mozgawa, W. %T Isoptics of a closed strictly convex curve. - II %J Rendiconti del Seminario Matematico della Università di Padova %D 1996 %P 37-49 %V 96 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1996__96__37_0/ %G en %F RSMUP_1996__96__37_0
Cieślak, W.; Miernowski, A.; Mozgawa, W. Isoptics of a closed strictly convex curve. - II. Rendiconti del Seminario Matematico della Università di Padova, Tome 96 (1996), pp. 37-49. http://geodesic.mathdoc.fr/item/RSMUP_1996__96__37_0/